# SDR DALA2024092409391

- Difficulty date: September 22, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 76,276 hours, 31,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6105137) EMERGENCY EXIT LIGHT AT BOTH LEFT OVERWING EXITS INOP. R/R EMERGENCY LIGHT BATTERY PACK PER B737 AMM 33-51. OPS CHKS GOOD.
